MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); ADVIA CENTAUR TNIH

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); ADVIA CENTAUR TNIH
Model Number 10994775
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the us customer observed elevated advia centaur high-sensitivity troponin i (tnih) results from two patient samples that were considered discordant on comparison with the repeat results from the same samples.Customer service engineer (cse) went on site and performed a total service call.Cse replaced valve v10 and v13 on the water circuit for the wash displacement water circuit to correct an issue with air being introduced while dispensing.Acid and base volumes checked and base was precisely corrected for high volumes dispensed.No further issues with test reproducibility observed post service.While exact root cause of the initial elevated results cannot be determined we cannot rule out instrument issues corrected by cse.No potential product issue with tnih exists.The customer is operational.No further support from siemens is required.
 
Event or Problem Description
Customer observed elevated advia centaur high-sensitivity troponin i (tnih) results from two patient samples that were considered discordant on comparison with the repeat results from the same samples.The initial results were not reported to the physician(s).There were no reports that treatment was altered or postponed or adverse health consequences due to the discordant elevated advia centaur tnih results.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR TNIH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney street
walpole, MA 02032
7372808688
MDR Report Key13384732
Report Number1219913-2022-00045
Device Sequence Number11672050
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model Number10994775
Device Catalogue Number10994775
Device Lot Number059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown